MathSciNet Relay Station
MathSciNet bibliographic data
MR1460422 32M05 (32F15)
Gaussier, Hervé Characterization of convex domains with noncompact automorphism group. Michigan Math. J. 44 (1997), no. 2, 375–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement